On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations

Research output: Chapter in Book/Report/Conference proceedingChapter

Author(s)

Department/unit(s)

Publication details

Title of host publicationStochastic Analysis and Related Topics
DatePublished - 31 Aug 2012
Pages57-90
PublisherSpringer Berlin / Heidelberg
EditorsLaurent Decreusefond, Jamal Najim
Volume22
Original languageEnglish
ISBN (Electronic)978-3-642-29982-7
ISBN (Print)978-3-642-29981-0

Publication series

NameSpringer Proceedings in Mathematics & Statistics
PublisherSpringer
Volume22
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Abstract

Using the approach of the splitting method developed by I. Gy\"ongy and N. Krylov for parabolic quasi linear equations, we study the speed of convergence for general complex-valued stochastic evolution equations. The approximation is given in general Sobolev spaces and the model considered here contains both the parabolic quasi-linear equations under some (non strict) stochastic parabolicity condition as well as linear Schr\"odinger equations

Bibliographical note

9th Workshop on Stochastic Analysis and Related Topics (in Honour of Ali Süleyman Üstünel, Paris June 2010), Springer Proceedings in Mathematics and Statistics, Vol. 22, August 2012,

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations